# SDR 2006FA0000526

- Difficulty date: May 20, 2006
- Submitted: May 20, 2006
- Operation: General aviation
- Aircraft: N43SA
- Make and model: Cessna 550
- Aircraft serial: 0086
- Aircraft time: 9,863 hours, 7,154 cycles
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Part serial: 0086
- Condition: Cracked
- Location: Rt Aileron
- Part time: 9,863 hours, 7,154 cycles
- Component: Wing, Cessna
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PHASE 1,2,3,4 INSPECTION THE RT AILERON WAS FOUND TO BE CRACKED AT THE LEADING EDGE IN THE AREA OF ATTACHMENT POINTS FOR THE WEIGHTS. THE SKIN WAS REMOVED AND REPLACED. HAD SEVERAL CRACKED AILERONS IN OUR OTHER AIRCRAFT BOTH LT AND RT CRACK IN THIS AREA. WE OPERATE A FLEET OF THESE AIRCRAFT AND LOOK AT THIS ON A 300HR. INSPECTION SCH.  THE CRACKS GO AROUND THE SCREW HOLES OR RADIATE OUT FROM THEM.
